A SURVEY ON GEODESIC COMPLETENESS OF NONDEGENERATE SUBMANIFOLDS IN SEMI-RIEMANNIAN GEOMETRY


Erkekoglu F.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.8, no.5, pp.985-1005, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1142/s0219887811005488
  • Title of Journal : INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
  • Page Numbers: pp.985-1005

Abstract

In this survey, we study the geodesic completeness of nondegenerate submanifolds in semi-Riemannian geometry. We also include the study of the geodesic completeness of nondegenerate submanifolds in semi-Euclidean spaces by extending the study of Beem and Ehrlich [4] to semi-Euclidean spaces.